Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 130, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 10, 2009, 8:27 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Saint Clair County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 8:27 PM CDT (01:27 UTC)
- Expired
- Jun 10, 2009, 9:04 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:42 PM CDT | FUNNEL CLOUD | St. Louis, MO | FUNNEL CLOUD REPORTED NEAR 270 AND GRAVOIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:15 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 10, 7:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 110127
SVRLSX
ILC163-MOC099-189-510-110215-
/O.NEW.KLSX.SV.W.0130.090611T0127Z-090611T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTH CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MURPHY...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BALLWIN...MURPHY...MANCHESTER...VALLEY PARK...FENTON...TOWN AND
COUNTRY...SUNSET HILLS...DES PERES...KIRKWOOD...CRESTWOOD...
MARYLAND HEIGHTS...CREVE COEUR...OAKLAND...FRONTENAC...WARSON
WOODS...GLENDALE...MEHLVILLE...LAKESHIRE...WEBSTER GROVES AND
LADUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3839 9058 3854 9069 3883 9041 3883 9039
3858 9011
TIME...MOT...LOC 0127Z 245DEG 16KT 3852 9052
$$
BRITT2 follow-up statements
000
WWUS53 KLSX 110135
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT WED JUN 10 2009
ILC163-MOC099-189-510-110215-
/O.CON.KLSX.SV.W.0130.000000T0000Z-090611T0215Z/
ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
835 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR ST. LOUIS...ST. LOUIS CITY...NORTHERN JEFFERSON AND NORTHWESTERN
ST. CLAIR COUNTIES...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PEERLESS PARK...OR NEAR MURPHY...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...VALLEY PARK...FENTON...TOWN AND COUNTRY...DES PERES...
SUNSET HILLS...KIRKWOOD...CREVE COEUR...CRESTWOOD...FRONTENAC...
OAKLAND...WARSON WOODS...GLENDALE...LADUE...LAKESHIRE...
MEHLVILLE...WEBSTER GROVES...AFFTON...SHREWSBURY AND MAPLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3839 9058 3854 9069 3855 9068 3878 9034
3858 9011
TIME...MOT...LOC 0135Z 250DEG 13KT 3852 9050
$$
BRITT000
WWUS53 KLSX 110204
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CDT WED JUN 10 2009
ILC163-MOC099-189-510-110214-
/O.CAN.KLSX.SV.W.0130.000000T0000Z-090611T0215Z/
ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
904 PM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS...ST. LOUIS CITY...
NORTHERN JEFFERSON AND NORTHWESTERN ST. CLAIR COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 3839 9058 3854 9069 3855 9068 3878 9034
3858 9011
TIME...MOT...LOC 0204Z 250DEG 13KT 3856 9038
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:02 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 10, 7:02 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT WED JUN 10 2009
.DISCUSSION...
/325 PM CDT WED JUN 10 2009/
FRONTAL BOUNDARY CONTINUES TO LINGER OVER FORECAST AREA TODAY...
EXTENDING FROM SURFACE LOW OVER SOUTHEASTERN KS...JUST NORTH OF
JOPLIN TO JUST SOUTH OF COU...THEN ALONG I-70 CORRIDOR INTO
ILLINOIS. IN THE MEANTIME...CONVECTIVE SYSTEM THAT DEVELOPED OVER
WESTERN OK...AS EMBEDDED SHORTWAVE LIFTS OUT OF NEW MEXICO...IS
SLIDING TO THE NORTHEAST AND SHOULD APPROACH SW MO IN THE NEXT
COUPLE OF HOURS. ALSO...MAJOR BREAKS IN THE CLOUD OVER OVER SOUTHERN
HALF OF MO...HAS ALLOWED SB CAPES TO APPROACH 5000 J/KG WITH LITTLE
OR NO CIN. SO IN ADDITION TO THE STORMS APPROACHING MO...SHOULD SEE
STORMS DEVELOP ALONG AND SOUTH OF I-70 CORRIDOR IN THE NEXT COUPLE OF
HOURS WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS.
SYSTEM WILL PROBABLY PRODUCE POCKETS OF HEAVY RAIN OVER CENTRAL AND
SOUTHERN AREAS OF THE FA TONIGHT...BUT PROGRESSIVE NATURE OF SYSTEM
SHOULD LESSEN FLASH FLOOD THREAT. THE ONE EXCEPTION TO THIS IS IN
THE FAR S COUNTIES WHERE AMOUNTS SHOULD BE THE HEAVIEST...AND
PERHAPS MORE IMPORTANTLY POCKETS OF HEAVY RAIN HAVE OCCURRED OVER
THE LAST 2 NIGHTS...IE PARTS OF SOUTHERN CRAWFORD...REYNOLDS...IRON
...AND MADISON COUNTIES. BECAUSE OF THIS...WILL BE ISSUING A FLASH
FLOOD WATCH FOR MUCH OF SOUTHEAST MISSOURI FOR TONIGHT.
BY TOMORROW MORNING...SYSTEM WILL BE EXITING REGION...BUT COULD SEE
DECENT ACTIVITY...SO KEPT LIKELY POPS FOR EASTERN TWO THIRDS OF CWA
THROUGH 18Z...THEN BACK OFF TO SLIGHT CHANCE POPS IN THE NW HALF AND
CHANCE POPS IN SOUTHEAST HALF OF CWA FOR THE AFTERNOON HOURS.
DEPENDING ON CLOUD COVER AND PCPN NOT REAL CONFIDENT ON HOW TO
HANDLE TEMPS. FOR NOW WILL SEE LOWER 70S IN THE FAR NORTH AND LOWER
80S IN THE FAR SOUTH.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...WE SHOULD DRY OUT...THOUGH
KEPT SLIGHT CHANCE POPS FOR PORTIONS OF THE AREA. LOWS THURSDAY
NIGHT WILL BE IN THE MID 50S TO LOWER 60S...HIGHS ON FRIDAY WILL BE
IN THE MID 70S TO LOWER 80S...AND LOWS FRIDAY NIGHT WILL BE IN THE
UPPER 50S TO LOWER 60S.
EXTENDED MODELS CONTINUE TO BE ALL OVER THE PLACE...SO JUST WENT
WITH STATUS QUO...MAKING ONLY MINOR ADJUSTMENTS TO GOING GRIDS. HAVE
LOW CHANCE POPS FOR PORTIONS OF THE FORECAST AREA SATURDAY THROUGH
MONDAY NIGHT...THEN DRY FOR REST OF EXTENDED AT THIS TIME.
BYRD
&&
.AVIATION...
/639 PM CDT WED JUN 10 2009/
FOR THE 00Z TAFS...
CONVECTION DVLPG AHD OF EJECTING SW TROF WILL REACH THE TERMINALS
OVERNIGHT...AFFECTING COU AFTER 00Z AND STL/SUS BY 03Z. WINDS WILL
GENERALLY BE LGT AND VRB INVOF QUASISTATIONARY FRONT DRAPED ACROSS
MO AND IL. CIGS/VSBYS WILL LOWER IN PCPN TONIGHT AND IFR CIGS ARE
LIKELY INVOF FRONT TOMORROW MORNING. ADDITIONALLY...TAF SITES WILL
BE MONITORED FOR POTENTIAL FOG FORMATION IF AREAS OF CLRG DVLP
OVERNIGHT.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CRAWFORD-IRON-
MADISON-REYNOLDS-ST. FRANCOIS-WASHINGTON.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jun 10, 6:48 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 648 PM CDT WED JUN 10 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 648 PM CDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT ALONG AND SOUTH OF A COLUMBIA TO PITTSFIELD LINE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY. SOME OF THE STORMS ACROSS THE SOUTHERN OZARKS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. THUNDERSTORMS RETURN TO THE FORECAST SATURDAY AND CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jun 10, 7:44 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
744 PM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0739 PM FUNNEL CLOUD 1 NW ELLINGTON 37.25N 90.98W
06/10/2009 REYNOLDS MO LAW ENFORCEMENT
ON HWY 106 NORTHWEST OF ELLINGTON.
&&
EVENT NUMBER LSX0902302
BYRDLocal storm report, Jun 10, 7:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0749 PM FUNNEL CLOUD JEFFERSON CITY 38.57N 92.19W
06/10/2009 COLE MO TRAINED SPOTTER
ROTATING WALL CLOUD WITH FUNNEL CLOUD REPORTED BY A
SPOTTER LOCATED NEAR THE GOODWILL ON MISSOURI BLVD IN
JEFFERSON CITY
&&
EVENT NUMBER LSX0902303
KANOFSKYLocal storm report, Jun 10, 7:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST FESTUS 38.22N 90.41W
06/10/2009 E50 MPH JEFFERSON MO PUBLIC
WINDS ESTIMATED 50 60 MPH.
&&
EVENT NUMBER LSX0902305
BYRDSpecial weather statement, Jun 10, 7:57 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 757 PM CDT WED JUN 10 2009 ILZ102-MOZ065-073-110145- JEFFERSON MO-MONROE IL-WASHINGTON MO- 757 PM CDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON...NORTHERN WASHINGTON AND MONROE COUNTIES UNTIL 845 PM CDT... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RICHWOODS TO CRYSTAL CITY...AND MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...FESTUS...CRYSTAL CITY...HILLSBORO...HERCULANEUM...PEVELY...CEDAR HILL...BARNHART... WATERLOO...ANTONIA...DITTMER...VALMEYER...FOUNTAIN...HOUSE SPRINGS... HEMATITE...CHALFIN BRIDGE...MAPAVILLE...MAEYSTOWN...MONROE CITY... MADONNAVILLE AND OERMANN. CARNEY
Local storm report, Jun 10, 7:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST 5 SE LINN 38.43N 91.78W
06/10/2009 E40 MPH OSAGE MO TRAINED SPOTTER
WINDS ESTIMATED 40 TO 50 MPH.
&&
EVENT NUMBER LSX0902306
BYRDSpecial weather statement, Jun 10, 8:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 808 PM CDT WED JUN 10 2009 MOZ084-085-099-110200- IRON MO-MADISON MO-REYNOLDS MO- 808 PM CDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR IRON...SOUTHWESTERN MADISON AND EASTERN REYNOLDS COUNTIES UNTIL 900 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF ANNAPOLIS...OR 16 MILES NORTHWEST OF PIEDMONT...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...IRONTON... ANNAPOLIS...GLOVER...ARCADIA...SACO...LESTERVILLE...VULCAN...DES ARC...SABULA...CHLORIDE AND HOGAN. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:07 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 38 min |
| Jun 10, 7:07 PM CDT | Tornado Warning | LSX | Crawford | 23 min |
| Jun 10, 7:35 PM CDT | Tornado Warning | LSX | Crawford | 40 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 47 min |
| Jun 10, 7:47 PM CDT | Tornado Warning | LSX | Moniteau | 21 min |
| Jun 10, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 24 min |
| Jun 10, 8:07 PM CDT | Flash Flood Warning | LSX | Cole, Crawford, Gasconade, Moniteau, Osage | 6 hr |
| Jun 10, 8:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 49 min |
| Jun 10, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 34 min |
| Jun 10, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage, Warren | 22 min |
| Jun 10, 8:49 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis, Washington, City of Saint Louis | 6 hr |
| Jun 11, 6:36 AM CDT | River Flood Warning | LSX | Osage | 7 hr |
| Jun 11, 10:02 AM CDT | River Flood Warning | LSX | Callaway, Osage | 71 hr |
| Jun 11, 10:02 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Jun 11, 10:11 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 71 hr |
| Jun 10, 8:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
| Jun 10, 8:58 PM CDT | Flash Flood Warning | LSX | Monroe, Saint Clair | 6 hr |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 24 min |
| Jun 10, 10:02 PM CDT | Tornado Warning | LSX | Fayette | 28 min |
| Jun 11, 3:08 AM CDT | Areal Flood Warning | LSX | Saint Clair | 6 hr |
| Jun 11, 11:05 AM CDT | River Flood Warning | LSX | Calhoun, Jersey | 71 hr |
| Jun 11, 2:20 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.